@postalrick – Welcome to Mayo Connect. I'm glad that you found us. It sounds like your are having a pretty uncomfortable time. First off I want to warn you that lortab can cause headaches and is very addicting. Please be very careful. Have you been to a neurologist for migraines? There are a lot of great new drugs available that can control them very well. Often times hard coughing, as you describe can cause pain in your head. When I had migraines I started to get them daily and it turned out that a medicine that I was taking everyday with my migraine med was causing them.
I'm not a doctor so I can't diagnose what is causing your headaches. Oxygen levels can be one of thousands of things that can cause them.
Would you share more information about your COPD and other health issues? Now I get to scold you. Cigarettes can cause headaches. I smoked for 35 years and they gave me headaches. You need to quit. ASAP. You already have COPD. Do you have emphysema also? https://www.mayoclinic.org/symptoms/headache/basics/causes/sym-20050800